# SDR DL72W970276

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Component: 623337
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP CHANGED FOR A SYSTEM PRESSURE  LOSS.
